# SDR CA121119014

- Difficulty date: November 8, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A60
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) REPORTING NO THROTTLE RESPONSE WHILE SPOOLING DOWN TO IDLE AT FL180. TROUBLESHOOTING IS ON-GOING AND FOCUSING ON THE FCU.
